# SDR 2008FA0000727

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: General aviation
- Aircraft: N678P
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 191
- Aircraft time: 124 hours, 74 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT FROM SDL TO TUL, DIVERT TO ABQ.  AUTOPILOT DISENGAGED VIOLENTLY AT 410 AND YD OFF.  REFER TO QRH RESET CB.  AUTOPILOT BACK ON AT 390. 40 SECONDS LATER, AUTOPILOT AND YD DISENGAGED.  UNABLE TO RESET CB.  FL 370 AUTOPILOT BACK ON AND 30 SECONDS LATER DISENGAGED AGAIN.  REMAINED OFF THE REST OF THE FLIGHT.  YD RECOVERED AT 280.  AIRSPEED DISAGREE AT 370.  REFERRED TO QRH.  ADC SOURCE USED AND STILL GIVING AIRSPEED DISAGREE.  DISAPPEARED AT FL250 AND 265 KNOTS.  PILOT ELECTED TO DIVERT TO ABQ.  AIRCRAFT IS BEING WORKED ON AT FACTORY SERVICE CENTER.  UNKNOWN CAUSE AT THIS TIME.
